On the stability of the quotients of successive terms in linear reccurring sequences

Research output: Chapter in Book/Report/Conference proceedingConference contributionResearchpeer-review

Original languageEnglish
Title of host publicationNumber Theoretic and Algebraic Methods in Computer Science
Place of PublicationMoscow
PublisherWorld Scientific
Pages185-192
Publication statusPublished - 1994

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Grabner, P. (1994). On the stability of the quotients of successive terms in linear reccurring sequences. In Number Theoretic and Algebraic Methods in Computer Science (pp. 185-192). Moscow: World Scientific.

On the stability of the quotients of successive terms in linear reccurring sequences. / Grabner, Peter.

Number Theoretic and Algebraic Methods in Computer Science. Moscow : World Scientific, 1994. p. 185-192.

Research output: Chapter in Book/Report/Conference proceedingConference contributionResearchpeer-review

Grabner, P 1994, On the stability of the quotients of successive terms in linear reccurring sequences. in Number Theoretic and Algebraic Methods in Computer Science. World Scientific, Moscow, pp. 185-192.
Grabner P. On the stability of the quotients of successive terms in linear reccurring sequences. In Number Theoretic and Algebraic Methods in Computer Science. Moscow: World Scientific. 1994. p. 185-192
Grabner, Peter. / On the stability of the quotients of successive terms in linear reccurring sequences. Number Theoretic and Algebraic Methods in Computer Science. Moscow : World Scientific, 1994. pp. 185-192
@inproceedings{5e2646a1409f4340aedfee4c72714bd9,
title = "On the stability of the quotients of successive terms in linear reccurring sequences",
author = "Peter Grabner",
year = "1994",
language = "English",
pages = "185--192",
booktitle = "Number Theoretic and Algebraic Methods in Computer Science",
publisher = "World Scientific",
address = "United States",

}

TY - GEN

T1 - On the stability of the quotients of successive terms in linear reccurring sequences

AU - Grabner, Peter

PY - 1994

Y1 - 1994

M3 - Conference contribution

SP - 185

EP - 192

BT - Number Theoretic and Algebraic Methods in Computer Science

PB - World Scientific

CY - Moscow

ER -